# SDR SWAA2024081525430

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 5,866 hours, 3,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Component: Power Supply, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHT IN-OP<[01] R&R POWER SUPPLY IAW AMM 33-51-06
